# SDR FDEA202502260298

- Difficulty date: February 26, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N277FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 66246
- Aircraft time: 5,546 hours, 2,849 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 145T5876102
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT - FLOOR BOARD PANEL 242JFF HAS A SMALL PUNCTURE ON TOP   SIDE OF PANEL. (MARKED IN RED). REPAIRED MAIN CARGO COMPT FLOORBOARD TOP SKIN (MARKED) PUNCTURED AREA PNL#   242JFF MPN:145T5876-102 IN REF. TO B767 SRM 53-00-50-2R REPAIR#:4(B). THIS IS A MAJOR   REPAIR. SEE JPF STEPS FOR WORK ACCOMPLISHED.
